# SDR SWIA2019091946332

- Difficulty date: August 21, 2019
- Submitted: September 19, 2019
- Operation: Air carrier
- Aircraft: N724SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10189
- Aircraft time: 41,364 hours, 26,430 cycles
- System (JASC): 5751 · Ailerons
- Part: Lug
- Condition: Gouged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TRAILING EDGE - LT AILERON - NR 3 HINGE IB LUG - UPON AILERON REMOVAL - FOUND GOUGED. (C-CHECK) RO: 09/17/19 REMOVED GOUGE ON LT AILERON NR 3 HINGE IB LUG IAW REO.
